MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.
 
Event or Problem Description
The initial reporter complained of a display issue with coaguchek xs meter serial number (b)(4).Customer performed a full display check and the results field is flickering.The memory was accessed and the results field is flickering in the memory.There was no allegation that any test results had been misinterpreted.
 
Additional Manufacturer Narrative
The customer's meter was received for investigation.The meter¿s circuit board was tested for damage or contamination and it was found the circuit board was contaminated.The root cause is determined to be contamination of the contacts due to improper handling or maintenance by the customer.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12191732
Report Number1823260-2021-02095
Device Sequence Number11093619
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837975001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1